Alert archive / Oregon / Small Craft Advisories in 2021
Small Craft Advisory 109, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Oct 22, 2021, 5:32 AM PDT. It took effect at Oct 22, 2021, 8:00 AM PDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2021, 5:32 AM PDT (12:32 UTC)
- In effect from
- Oct 22, 2021, 8:00 AM PDT
- Expired
- Oct 24, 2021, 1:00 AM PDT
- In force
- 41 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
508 WHUS76 KMFR 221232 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 532 AM PDT Fri Oct 22 2021 PZZ350-356-370-376-230145- /O.UPG.KMFR.SC.Y.0108.000000T0000Z-211023T2100Z/ /O.NEW.KMFR.SE.W.0064.211022T1232Z-211022T1500Z/ /O.NEW.KMFR.SC.Y.0109.211022T1500Z-211023T2100Z/ /O.CON.KMFR.GL.A.0028.211023T1200Z-211023T2100Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 532 AM PDT Fri Oct 22 2021 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 16 to 18 ft. For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 35 kt and seas 12 to 17 ft at 14 seconds expected. For the Gale Watch, south winds 15 to 25 kt with gusts up to 35 kt and seas 12 to 14 ft possible. * WHERE...All areas for the warning and Small Craft Advisory. The most hazardous conditions during the warnings will be near Cape Blanco westward. The Gale Watch is for areas from about Port Orford northward and beyond 2NM from shore. Small Craft Advisory conditions are expected elsewhere. * WHEN...For the Hazardous Seas Warning, until 8 AM PDT this morning. For the Small Craft Advisory, until 2 PM PDT Saturday. For the Gale Watch, from late tonight through Saturday afternoon. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are possible. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
4 follow-up statements
149 WHUS76 KMFR 221520 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 820 AM PDT Fri Oct 22 2021 PZZ350-356-370-376-230430- /O.EXP.KMFR.SE.W.0064.000000T0000Z-211022T1500Z/ /O.CON.KMFR.SC.Y.0109.000000T0000Z-211023T2100Z/ /O.CON.KMFR.GL.A.0028.211023T1200Z-211023T2100Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 820 AM PDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... ...HAZARDOUS SEAS WARNING HAS EXPIRED... * WHAT...For the Small Craft Advisory, seas 12 to 17 ft at 15 seconds. For the Gale Watch, south winds 15 to 25 kt with gusts up to 38 kt and seas 12 to 14 ft at 13 seconds probable. * WHERE...For the Small Craft Advisory, all locations between Florence and Pt. St. George. For the Gale Watch, all areas north of Gold Beach and beyond 5 nm from shore, except near Cape Blanco. * WHEN...For the Small Craft Advisory, until 2 PM PDT Saturday. For the Gale Watch, from late tonight through Saturday afternoon. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are possible. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
534 WHUS76 KMFR 222209 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 309 PM PDT Fri Oct 22 2021 PZZ356-231115- /O.EXT.KMFR.SC.Y.0109.000000T0000Z-211024T0900Z/ /O.CAN.KMFR.GL.A.0028.211023T1200Z-211023T2100Z/ /O.NEW.KMFR.GL.A.0029.211024T0900Z-211024T1800Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 309 PM PDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SUNDAY... ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * WHAT...For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 35 kt and seas 11 to 16 ft at 14 seconds. For the Gale Watch, south winds 30 to 40 kt with gusts up to 55 kt and seas 12 to 17 ft at 14 seconds. * WHERE...All areas. * WHEN...For the Small Craft Advisory, until 2 AM PDT Sunday. For the Gale Watch, from late Saturday night through Sunday morning. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are possible. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ376-231115- /O.EXT.KMFR.SC.Y.0109.000000T0000Z-211024T0900Z/ /O.UPG.KMFR.GL.A.0028.211023T1200Z-211023T2100Z/ /O.NEW.KMFR.SE.W.0065.211023T1200Z-211023T2100Z/ /O.NEW.KMFR.GL.A.0029.211024T0900Z-211024T1800Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 309 PM PDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 AM TO 2 PM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * WHAT...For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 35 kt and seas 12 to 17 ft at 14 seconds. For the Hazardous Seas Warning, very steep and hazardous seas 12 to 14 ft at 13. For the Gale Watch, south winds 25 to 35 kt with gusts up to 50 kt and seas 13 to 18 ft at 14 seconds. * WHERE...Hazardous Seas are from Port Orford North between 10 and 20 NM, with Small craft everywhere else. The Gale Watch is for all areas. * WHEN...For the Hazardous Seas Warning, from 5 AM to 2 PM PDT Saturday. For the Small Craft Advisory, until 2 AM PDT Sunday. For the Gale Watch, from late Saturday night through Sunday morning. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are possible. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-370-231115- /O.EXT.KMFR.SC.Y.0109.000000T0000Z-211024T0900Z/ /O.UPG.KMFR.GL.A.0028.211023T1200Z-211023T2100Z/ /O.NEW.KMFR.SE.W.0065.211023T1200Z-211023T2100Z/ /O.NEW.KMFR.SR.A.0005.211024T0900Z-211024T1800Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 309 PM PDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 AM TO 2 PM PDT SATURDAY... ...STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 12 to 14 ft at 13 seconds. For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 40 kt and seas 12 to 17 ft at 14 seconds. For the Storm Watch, south winds 35 to 45 kt with gusts up to 55 kt and seas 16 to 21 ft at 16 seconds. * WHERE...Hazardous Seas for all areas beyond 5 NM with Small Craft elsewhere. The Storm Watch is for all areas. * WHEN...For the Hazardous Seas Warning, from 5 AM to 2 PM PDT Saturday. For the Small Craft Advisory, until 2 AM PDT Sunday. For the Storm Watch, from late Saturday night through Sunday morning. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities may be significantly reduced. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ Visit us at https://www.weather.gov/Medford
024 WHUS76 KMFR 230941 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 241 AM PDT Sat Oct 23 2021 PZZ376-232245- /O.EXT.KMFR.SC.Y.0109.000000T0000Z-211024T0800Z/ /O.CAN.KMFR.SE.W.0065.211023T1200Z-211023T2100Z/ /O.UPG.KMFR.GL.A.0029.211024T0900Z-211024T1800Z/ /O.NEW.KMFR.GL.W.0037.211024T0800Z-211024T1800Z/ /O.NEW.KMFR.SE.W.0066.211024T1800Z-211025T0900Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 241 AM PDT Sat Oct 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 1 AM TO 11 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM SUNDAY TO 2 AM PDT MONDAY... * WHAT...For the Gale Warning, south winds 35 to 45 kt with gusts up to 55 kt and very steep seas 13 to 18 ft. For the Hazardous Seas Warning, very steep and hazardous seas 24 to 29 ft at 17 seconds expected. For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 35 kt and seas 9 to 14 ft. * WHERE...Small Craft Advisory conditions will affect all areas, then gales will affect all areas, followed by Warning level seas affecting all areas. * WHEN...For the Gale Warning, from 1 AM to 11 AM PDT Sunday. For the Hazardous Seas Warning, from 11 AM Sunday to 2 AM PDT Monday. For the Small Craft Advisory, until 1 AM PDT Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-370-232245- /O.EXT.KMFR.SE.W.0065.211023T0941Z-211023T1900Z/ /O.EXT.KMFR.SC.Y.0109.000000T0000Z-211024T0800Z/ /O.UPG.KMFR.SR.A.0005.211024T0900Z-211024T1800Z/ /O.NEW.KMFR.SR.W.0006.211024T0800Z-211024T1800Z/ /O.NEW.KMFR.GL.W.0037.211024T1800Z-211025T0900Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 241 AM PDT Sat Oct 23 2021 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL NOON PDT TODAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PDT SUNDAY... ...STORM WARNING IN EFFECT FROM 1 AM TO 11 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 11 AM SUNDAY TO 2 AM PDT MONDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 12 to 16 ft. For the Storm Warning, south winds 35 to 45 kt with gusts up to 55 kt and very seas 16 to 21 ft expected. For the Gale Warning, southwest winds 30 to 35 kt with gusts up to 45 kt and seas 25 to 30 ft expected. For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 40 kt and seas 11 to 16 ft. * WHERE...Warning level seas will affect most areas beyond 5NM from shore this morning with Small Craft Advisory conditions elsewhere. Then Small Craft Advisory conditions will affect all areas. Then storm force conditions will affect all areas, followed by gales affecting all areas. * WHEN...For the Hazardous Seas Warning, until noon PDT today. For the Storm Warning, from 1 AM to 11 AM PDT Sunday. For the Gale Warning, from 11 AM Sunday to 2 AM PDT Monday. For the Small Craft Advisory, until 1 AM PDT Sunday. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities will be significantly reduced. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ PZZ356-232245- /O.EXT.KMFR.SC.Y.0109.000000T0000Z-211024T0800Z/ /O.UPG.KMFR.GL.A.0029.211024T0900Z-211024T1800Z/ /O.NEW.KMFR.GL.W.0037.211024T0800Z-211024T1800Z/ /O.NEW.KMFR.SE.W.0066.211024T1800Z-211025T0900Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 241 AM PDT Sat Oct 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 1 AM TO 11 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM SUNDAY TO 2 AM PDT MONDAY... * WHAT...For the Gale Warning, south winds 30 to 40 kt with gusts up to 50 kt and very seas 12 to 17 ft expected. For the Hazardous Seas Warning, very steep and hazardous seas 22 to 27 ft expected. For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 35 kt and steep seas 9 to 14 ft. * WHERE...Small Craft Advisory conditions will affect all areas. Gale Warning conditions will then affect all areas, followed by Warning level seas in all areas. * WHEN...For the Gale Warning, from 1 AM to 11 AM PDT Sunday. For the Hazardous Seas Warning, from 11 AM Sunday to 2 AM PDT Monday. For the Small Craft Advisory, until 1 AM PDT Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
383 WHUS76 KMFR 232105 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 205 PM PDT Sat Oct 23 2021 PZZ356-376-241015- /O.CON.KMFR.SC.Y.0109.000000T0000Z-211024T0800Z/ /O.CON.KMFR.GL.W.0037.211024T0800Z-211024T1800Z/ /O.CON.KMFR.SE.W.0066.211024T1800Z-211025T0900Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 205 PM PDT Sat Oct 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 11 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM SUNDAY TO 2 AM PDT MONDAY... * WHAT...For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 35 kt and steep seas 9 to 13 ft. For the Gale Warning, south winds 30 to 40 kt with gusts up to 50 kt and very steep seas 12 to 17 ft. For the Hazardous Seas Warning, very steep and hazardous seas 22 to 27 ft. * WHERE...All areas. * WHEN...For the Gale Warning, from 1 AM to 11 AM PDT Sunday. For the Hazardous Seas Warning, from 11 AM Sunday to 2 AM PDT Monday. For the Small Craft Advisory, until 1 AM PDT Sunday. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are expected. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ350-370-241015- /O.CON.KMFR.SC.Y.0109.000000T0000Z-211024T0800Z/ /O.CON.KMFR.SR.W.0006.211024T0800Z-211024T1800Z/ /O.CON.KMFR.GL.W.0037.211024T1800Z-211025T0900Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 205 PM PDT Sat Oct 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT SUNDAY... ...STORM WARNING REMAINS IN EFFECT FROM 1 AM TO 11 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 11 AM SUNDAY TO 2 AM PDT MONDAY... * WHAT... For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 40 kt and seas 11 to 16 ft. For the Hazardous Seas Warning, very steep and hazardous seas 12 to 16 ft. For the Storm Warning, south winds 35 to 45 kt with gusts up to 55 kt and very steep seas 16 to 23 ft. For the Gale Warning, southwest winds 30 to 35 kt with gusts up to 45 kt and seas 25 to 30 ft expected. * WHERE...All areas. * WHEN...For the Hazardous Seas Warning, until noon PDT today. For the Storm Warning, from 1 AM to 11 AM PDT Sunday. For the Gale Warning, from 11 AM Sunday to 2 AM PDT Monday. For the Small Craft Advisory, until 1 AM PDT Sunday. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities will be significantly reduced. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Oct 22, 3:49 AM PDT, 1 hour 43 minutes earlier.
Area forecast discussion, Oct 22, 3:49 AM PDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Medford OR
349 AM PDT Fri Oct 22 2021
.DISCUSSION...The active pattern will continue for the next several
days with a series of storms moving through the area. The current
front is now moving into the area with a band of moderate to heavy
precipitation mainly east of Josephine and eastern Douglas County.
Steady precipitation will continue to push off to the east early
this morning followed by isolated to scattered showers as the front
and upper trough move through with a most southwest flow. Winds will
also diminish and the wind advisory for east of the Cascades is
still on track to end at 5 am pdt.
Any break we get will be brief with the next system already on the
heals of this mornings which is expected to arrive at the coast late
tonight and move inland Saturday, Moisture with this front is not
expected to be as significant as the one from last night into early
this morning, but the coast, coastal mountains will still pick up
over an inch in a 24 hour period from Friday night into Saturday
night. Gusty winds are also expected late Friday night into early
Saturday morning at the coast and east of the Cascades Saturday
afternoon, but were not expecting them to reach warning or advisory
criteria.
The main focus in the short term will be Saturday night through
Sunday. Two concerns exist. The first is moderate to strong winds.
Second is moderate to heavy precipitation, especially in northern
California and possibly the coastal mountains in southwest Oregon.
These will be discussed below. The models show a surface low rapidly
deepening near 140W and 44N and moving northeast towards Vancouver
Island. Of note: the NAM has the surface low moving just inside of
130W Sunday afternoon. Additionally, the ECMWF ensemble showing
individual surface low locations show little spread and are in
pretty good agreement with the operational ECMWF.
The bottom line is there's good agreement a strong front will bring
a chance for strong winds at the south coast, Shasta Valley and east
of the Cascades. The Rogue Valley will also be under the threat for
moderate to strong winds as well. Right now, the window of
opportunity for strong winds at the coast is expected to be from
Saturday night until around mid morning Sunday. Saturday night into
Sunday for the Shasta Valley. Saturday night into Sunday morning for
the Rogue Valley and Sunday into Sunday evening east of the
Cascades. Keep in mind the timing of strongest winds could vary, so
stay tuned for the latest updates.
Moderate to heavy precipitation is likely later Saturday night into
Sunday morning for Oregon and Saturday night into Sunday afternoon
in Northern California. This lines up with WPC's excessive rainfall
outlook which has our northern California zones in both a marginal
risk and slight risk for excessive rainfall. In addition, the IVT
(Integrated Water Vapor Transport) puts the bulls eye in the areas
that WPC has highlighted (Northern Cal). So while Oregon will still
have a chance to pick up significant amounts of precipitation, the
duration is not expected to be as long. The one thing that will
warrant close watching will be flooding concerns for the burn scars
for the McCash and River Complex.
The front on Sunday is expected to sag south into northern Cal in
the afternoon with precipitation rates diminishing. An upper trough
will approach the area Sunday night with a series of disturbances
moving through resulting in a continuation of showers that will last
through Monday afternoon.
The upper trough will move east with a relative break in the action
Monday evening, but once again, this will not last long with another
strong front expected to arrive later Monday night into Tuesday.
There's some evidence among the operational models and ensemble
means that we could catch a relative break in the weather
next Wednesday into Friday. -Petrucelli
&&
.AVIATION...22/12Z TAFs...A cold front will continue across the area
through Friday morning with light to moderate precipitation.
Southerly winds ahead of the front, generally in northern California
and from the Cascades eastward, will remain gusty and strong with
low level gusts up to 45 kt. Meantime, numerous light showers are
expected behind the front through Friday evening. This will continue
a varying mix of MVFR and VFR visibilities and ceilings with areas
of mountain obscuration. Freezing levels around 10000 ft msl ahead
of the front will fall to 6500 ft msl behind it. -DW
&&
.MARINE...Updated 300 AM PDT Friday, 22 October 2021...Southerly
winds will continue into the morning and a mix of fresh swell and
longer period west swell will maintain Small Craft Advisory
conditions through tonight.
Another front will follow tonight into Saturday morning with winds
again approaching gales. The active weather pattern will continue
next week with the potential for another episode of very high and
very steep seas Sunday through Tuesday. Seas Sunday night into
Monday are likely to build to 25 to 30 feet with breaking wave
heights around 35 feet possible. DW/Keene
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Wind Advisory until 8 AM PDT this morning for ORZ030-031.
CA...Wind Advisory until 8 AM PDT this morning for CAZ085.
Pacific Coastal Waters...
Gale Watch from late tonight through Saturday afternoon for
PZZ350-356-370-376.
Small Craft Advisory until 2 PM PDT Saturday for PZZ350-356.
Small Craft Advisory until 2 PM PDT Saturday for PZZ370-376.
Hazardous Seas Warning until 5 AM PDT early this morning for
PZZ370-376.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 9:32 PM PDT | Small Craft Advisory | MFR | 8 hr | |
| Oct 22, 5:32 AM PDT | Hazardous Seas Warning | MFR | 2 hr | |
| Oct 22, 2:57 PM PDT | High Surf Warning | MFR | Coos, Curry, Douglas | 4 days |
| Oct 22, 2:59 PM PDT | High Wind Warning | MFR | Coos, Curry, Douglas, Klamath, Lake | 56 hr |
| Oct 22, 2:59 PM PDT | Wind Advisory | MFR | Jackson, Klamath, Lake | 56 hr |
| Oct 22, 3:09 PM PDT | Gale Watch | MFR | 12 hr | |
| Oct 22, 3:09 PM PDT | Hazardous Seas Warning | MFR | 21 hr | |
| Oct 22, 3:09 PM PDT | Storm Watch | MFR | 12 hr | |
| Oct 22, 4:25 AM PDT | Flash Flood Warning | MFR | Siskiyou | 2 hr |
| Oct 22, 12:05 PM PDT | Flash Flood Watch | MFR | Siskiyou | 59 hr |
Nearby
Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.